# SDR SWAA081298

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 42,510 hours, 35,595 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Part serial: MA1006
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING NR 5 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
